RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Diskr. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2014, Volume 26, Issue 1  


On groups with automorphisms generating recurrent sequences of the maximal period
A. V. Akishin
3
Effective attack on the McEliece cryptosystem based on Reed–Muller codes
M. A. Borodin, I. V. Chizhov
10
Properties of polynomials of periodic functions and the complexity of periodicity detection by the Boolean function polynomial
A. V. Bukhman
21
On uniqueness of alphabetical decoding of ø-regular languages
P. S. Dergach
32
Order of power of planar circuits implementing Boolean functions
G. V. Kalachev
49
An estimate of the approximation accuracy in B. A. Sevastyanov's limit theorem and its application in the problem of random inclusions
V. A. Kopyttsev, V. G. Mikhailov
75
The algorithm for completeness recognizing in function algebra $L(\mathbb Z)$
A. I. Mamontov, D. G. Meshchaninov
85
Automata generated $p$-languages
D. V. Parkhomenko
96
On the distance from permutations to the union of all imprimitive groups with identical parameters of imprimitivity systems
B. A. Pogorelov, M. A. Pudovkina
103
Carpets on simple $4$-contours on the hyperbolic plane of positive curvature
L. N. Romakina
118
On the discrete logarithm problem
S. A. Stepanov
133
Analysis of a discrete semi-Markov model of continuous inventory control with periodic interruptions of consumption
P. V. Shnurkov, A. V. Ivanov
143
From the Editor
155
Дискретная математика
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019